# SDR SWAA2021081397253

- Difficulty date: July 1, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 21,005 hours, 9,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 867-847 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TO SIDEWALL TRANSITION SUPPORT CORRODED IN 4 PLACES; STA. 867-847; ABOVE STR. 24R; WL.168.5; RBL-21. / REMOVED CORROSION AT RH SHIELD STA 867 TO 847 AS MARKED. IAW SRM 51-10-02-0G-0 AND SRM 53-60-15-1A-1. VERIFIED WITH 10X MAGNIFICATION. ORIGINAL THICKNESS .050' AFTER REWORK .043' .007' MATERIAL LOSS OUT OF LIMITS IAW SRM 53-60-15-1A-1 FIG 103. TOOL: 36646 DUE: 05OCT20. REMOVED OUT OF LIMITS SHIELD STA 847 TO 867 RH AND ISNTALLED NEW SHIELD ALL IAW SRM 51-40-02-0G-0 AND DWG 146A0081 REV. A. APPLIED CIC IAW AMM 51-21-91-620-802. ATAG: WN0056
